# SDR 96FDEA00268

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 1108
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN BULGE AND RIVET HEAD DISHED AT BS 1108, 4.5 INCHES UP FROM BOTTOM OF SKIN LAP STR 26R, AT AFT CARGO DOOR CUTOUT LOWER AFT CORNER.  REPAIRED DAMAGED SKIN AT BS 1108 STR 26 RT SKIN LAP PER FEDEX EA 7-5330-27406.
